# SDR V0XR201003240011

- Difficulty date: March 24, 2010
- Submitted: March 24, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 27,076 hours, 25,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 14522460015
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITAL PLATE FROM Y0.0 TO LY-479.0 AT FR 17-18 IS CORRODED BEYOND LIMITS. R & R DIGITAL PLATE.  W/C 2101.
